Jump to content

Search the Community

Showing results for tags 'tampering'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi, I have been taking bupropion 100 sr one tablet daily for the past two weeks. I have had some of the worst possible symptoms, including severe chest pain and tearing pain in my upper back that took me to my doctor who did not think is serious but I know in my body that the medicine is doing something to my heart and liver because I've never experienced this kind of pain before. Question: can I stop bupropion 100 sr cold turkey after being on it for two weeks or do I need to tamper the dosage? Thank you! Pyotr
  2. JanCarol

    Australian Valium Recall by TGA

    Valium 5 mg recalled - suspected Tampering
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy